# SDR 2001UALA01962

- Difficulty date: September 4, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MATERIAL LOSS ON CABIN FLOORBEAM AT BODY STATION 294.5 LBL 27.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOORBEAM.
